# SDR REXA2020020540175

- Difficulty date: January 24, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 30,517 hours, 28,451 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312131
- Condition: Corroded
- Location: Bs 513-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL CORRODED AT 2 EA LOCATIONS BETWEEN F.S. 513 AND F.S. 544
REMOVED TAPE AND COMPLIED WITH REO 601R-53-00-055 DATED 2017-03-21 REV-C REMOVED AND INSTALLED IAW CRJ 200 AMM 53-01-11-000-802 AND 53-01-11-400-802. WVAC EMP# 603145
